# SDR HALA0600650

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY EQUIP RACK DRIP SHIELD BS 324 TO RBL 35 WL 196 IS CRACKED.  REMOVED 1" BY 17 1/4" SECTION OF DRIP SHIELD SHROUD OUTBD EDGE TO REMOVE DAMAGE.  FABRICATED REPAIR DOUBLER IAW 51-70-13, 51-20-10 AND INSTALLED IAW SRM 51-40-02 AND 51-70-13.  REPAIR DOUBLER FABRICATED FROM .025" 2024T3 ALUM LOT NR 675717.  NDI INDICATED CRACK FREE ON DAMAGE REMOVAL.
